Title: Probabilistic Algebraic Attacks
Authors: Braeken, An
Preneel, Bart
Issue Date: 2005
Publisher: Springer-Verlag
Host Document: Lecture Notes in Computer Science vol:3796 pages:290-303
Conference: Cryptography and Coding, 10th IMA International Conference date:December 19-21, 2005
Abstract: This paper investigates a probabilistic algebraic attack on LFSR-based stream ciphers. We consider two scenarios (S3a and S3b) proposed by Meier et al. at Eurocrypt 2004. In order to derive the probability in this new algebraic attack, we quantify the distance between a Boolean function and a function with annihilator of a certain degree. We show that in some cases the approximations can improve the algebraic attacks. Moreover, this distance leads to other theoretical results such as the weights of the subfunctions and the distance to normal functions; it also provides information on the Walsh spectrum of the function.
ISSN: 0302-9743
Publication status: published
KU Leuven publication type: IC
Appears in Collections:Electrical Engineering - miscellaneous
ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics

Files in This Item:
File Status SizeFormat
article-615.pdf Published 238KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science